Subdivisiones Relativas.

Roberto Ruiz S.

Revista colombiana de matematicas (1979)

  • Volume: 13, page 75-92
  • ISSN: 0034-7426

How to cite


Ruiz S., Roberto. "Subdivisiones Relativas.." Revista colombiana de matematicas 13 (1979): 75-92. <>.

author = {Ruiz S., Roberto},
journal = {Revista colombiana de matematicas},
keywords = {simplicial categories; subdivision functor},
language = {spa},
pages = {75-92},
title = {Subdivisiones Relativas.},
url = {},
volume = {13},
year = {1979},

AU - Ruiz S., Roberto
TI - Subdivisiones Relativas.
JO - Revista colombiana de matematicas
PY - 1979
VL - 13
SP - 75
EP - 92
LA - spa
KW - simplicial categories; subdivision functor
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.